Wolfgang Globke

Office: 02.136
Phone: -
eMail: wolfgang.globke @ univie.ac.at

Universität Wien
Oskar-Morgenstern-Platz 1
1090 Vienna
Austria

Preprints

Journal Articles

Theses

Course Notes

Translations

Expositions

–– Preprints ––

–– Journal Articles ––

  1. D. Burde, W. Globke, A. Minchenko, Étale representations for reductive algebraic groups with factors Sp(n) or SO(n)

    to appear in Transformation Groups (also arXiv:1706.08735)

  2. W. Globke, Y. Nikolayevsky, Compact pseudo-Riemannian homogeneous Einstein manifolds of low dimension

    Differential Geometry and its Applications 54 B, 2017, 475-489 (also arXiv:1611.08662)

  3. D. Burde, W. Globke, Étale representations for reductive algebraic groups with one-dimensional center

    Journal of Algebra 487, 2017, 200-216 (also arXiv:1606.01643)

  4. O. Baues, W. Globke, Rigidity of compact pseudo-Riemannian homogeneous spaces for solvable Lie groups

    International Mathematics Research Notices, 2018 (10), 3199-3223 (also arXiv:1507.02575)

  5. W. Globke, T. Leistner, Locally homogeneous pp-waves

    Journal of Geometry and Physics 108, 2016, 83-101 (also arXiv:1410.3572)

  6. W. Globke, A Supplement to the Classification of Flat Homogeneous Spaces of Signature (m,2)

    New York Journal of Mathematics 20, 2014, 441-446 (also arXiv:1312.2210)

  7. W. Globke, On the Geometry of Flat Pseudo-Riemannian Homogeneous Spaces

    Israel Journal of Mathematics 202, 2014, 255-274 (also arXiv:1211.1111)

  8. W. Globke, Holonomy Groups of Complete Flat Pseudo-Riemannian Homogeneous Spaces

    Advances in Mathematics 240, 2013, 88-105 (also arXiv:1205.3285)

  9. O. Baues, W. Globke, Flat pseudo-Riemannian homogeneous spaces with non-abelian holonomy group

    Proceedings of the American Mathematical Society 140, 2012, 2479-2488 (also arXiv:1009.3383)

–– Theses ––

–– Course Notes ––

–– Translations ––

–– Expositions ––